MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SUCTION TUBING

BOSTON SCIENTIFIC CORPORATION SUCTION TUBING
Model Number SVT-089-100
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that suction tubing was to be used on a colonoscopy with esophagogastroduodenoscopy (egd) procedure, performed on (b)(6) 2020.According to the complainant, during preparation, a foreign body noticed inside of tubing.The procedure was completed with another suction tubing.There were no patient complications reported as a result of this event.

Brand Name
SUCTION TUBING
Common Device Name
SUCTION TUBING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9902549
Report Number3005099803-2020-01329
Device Sequence Number17087741
Product Code GAZ
UDI-Device Identifier00816849016788
UDI-Public00816849016788
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSVT-089-100
Device Catalogue Number2106-01
Device Lot Number0000190906
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR